# SDR DALA2016102707827

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 109,916 hours, 15,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE LIGHT CONTACTOR. SYSTEM OPERATION IS NORMAL.
